# SDR CALA2017042801170

- Difficulty date: April 28, 2017
- Submitted: April 29, 2017
- Operation: Air carrier
- Aircraft: N73406
- Make and model: Boeing 737924
- Aircraft serial: 30123
- Aircraft time: 48,054 hours, 19,306 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT LIGHT ABOVE EXIT SEAT 20F BURNT OUT.  REMOVED AND REPLACED OVERWING EXIT BALLAST AND BULB. 20F SIDEWALL LIGHT OK FOR SERVICE.
